# SDR ASAA11510100

- Difficulty date: July 14, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,474 hours, 1,448 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 005083
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 298 hours, 107 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ILLUMINATED.  REPLACED NR 2 FMC COMPUTER REF MM 34 61 02.  FMC SYS OPS NML REF MM 34 61 00.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
